Cristin-resultat-ID: 1534924
Sist endret: 24. oktober 2018 20:15
NVI-rapporteringsår: 2017
Resultat
Vitenskapelig artikkel
2017

Symmetries of canal surfaces and Dupin cyclides

Bidragsytere:
  • Juan Gerardo Alcazar
  • Heidi Elisabeth Iuell Dahl og
  • Agnar Georg Peder Muntingh

Tidsskrift

Computer Aided Geometric Design
ISSN 0167-8396
e-ISSN 1879-2332
NVI-nivå 2

Om resultatet

Vitenskapelig artikkel
Publiseringsår: 2017
Publisert online: 2017
Trykket: 2018
Volum: 59
Sider: 68 - 85
Open Access

Importkilder

Scopus-ID: 2-s2.0-85034433919

Beskrivelse Beskrivelse

Tittel

Symmetries of canal surfaces and Dupin cyclides

Sammendrag

We develop a characterization for the existence of symmetries of canal surfaces defined by a rational spine curve and rational radius function. In turn, this characterization inspires an algorithm for computing the symmetries of such canal surfaces. For Dupin cyclides in canonical form, we apply the characterization to derive an intrinsic description of their symmetries and symmetry groups, which gives rise to a method for computing the symmetries of a Dupin cyclide not necessarily in canonical form. As a final application, we discuss the construction of patches and blends of rational canal surfaces with a prescribed symmetry.

Bidragsytere

Juan Gerardo Alcazar

  • Tilknyttet:
    Forfatter
    ved Spania
Aktiv cristin-person

Heidi Elisabeth Iuell Dahl

  • Tilknyttet:
    Forfatter
    ved Mathematics and Cybernetics ved SINTEF AS

Agnar Georg Peder Muntingh

  • Tilknyttet:
    Forfatter
    ved Mathematics and Cybernetics ved SINTEF AS
1 - 3 av 3